# SDR DALA2016110708298

- Difficulty date: November 6, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 64,410 hours, 47,114 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BULKHEAD AND INTERCOSTALS (3EAS) ON AFT VENTRAL STAIRWAY MOVABLE CEILING INTERNAL STRUCTURE.  AFT BULKHEAD WAS REPLACED PER SRM 51-30-2.
